Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of Afaf BOUHARGUANE
|Number||Authors, Title and Details|
Veronica ANAYA, Afaf BOUHARGUANE, David MORA, Carlos REALES, Ricardo RUIZ-BAIER, Nour SELOULA, Hector TORRES: Analysis and approximation of a vorticity-velocity-pressure formulation for the Oseen equations. Journal of Scientific Computing, vol. 80, 3, pp. 1577-1606, (2019).